MAUDE Adverse Event Report: ST. JUDE MEDICAL SUPREME ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN CURVE, ELE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL SUPREME ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN CURVE, ELE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401450
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a procedure, the catheter would not advance correctly and was prolapsing.When the catheter was removed, it was noted the catheter was kinked and some of the coating was peeling up.The catheter was replaced to complete the procedure with no patient consequences.
 
Additional Manufacturer Narrative
One supreme¿ electrophysiology catheter was received for investigation.The reported shaft damage was confirmed.Further investigation found that the separation in the shaft was due to insufficient bonding between the grey and black portions of the braided shaft.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
SUPREME ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, JSN CURVE, ELE
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10204356
Report Number3008452825-2020-00328
Device Sequence Number11337168
Product Code DRF
UDI-Device Identifier05414734201421
UDI-Public05414734201421
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K002976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number401450
Device Catalogue Number401450
Device Lot Number7335434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date06/27/2020
Supplement Report FDA Received Date08/14/2020
Patient Sequence Number1
Patient Age16 YR
Patient Weight64